Alert archive / Florida / Small Craft Advisories in 2008
Small Craft Advisory 37, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Sep 23, 2008, 10:48 AM EDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2008, 10:48 AM EDT (14:48 UTC)
- Expired
- Sep 24, 2008, 8:00 PM EDT
- In force
- 33 hr
- Issued by
- NWS Tallahassee, FL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 23, 8:55 AM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Sep 23, 8:55 AM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
855 AM EDT TUE SEP 23 2008
.DISCUSSION...ALL OF THE REMAINING MOISTURE FROM THE SHORTWAVE TROF
RESPONSIBLE FOR MONDAY AFTERNOONS SHOWERS HAS NOW PUSHED WELL EAST
OF THE CWA THIS MORNING...WITH CLEAR SKIES AND SFC HIGH PRESSURE
FIRMLY IN CONTROL TO OUR NORTH. UNDER PLENTY OF SUNSHINE THIS
AFTERNOON...TEMPS SHOULD RESPOND QUITE WELL...WITH HIGHS REACHING
THE MID TO UPPER 80S ACROSS THE REGION...AND WOULD NOT BE SURPRISED
TO SEE A FEW 90 DEGREE MAXES BEFORE THE DAY IS THROUGH. OVER THE
COASTAL WATERS...THE FCST IS WELL ON TRACK WITH THE FAIRLY TIGHT
PRESSURE GRADIENT SUPPORTING SCEC CONDITIONS.
&&
.AVIATION...NO CONCERNS THROUGH THE PERIOD WITH MOSTLY CLEAR SKIES
AND LIGHT TO MODERATE NE WINDS.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: CALHOUN...GADSDEN...
HOLMES...INLAND WALTON...JACKSON...LEON...LIBERTY...
WASHINGTON.
GM...NONE.
&&
GOULD/MROCZKAHazardous weather outlook, Sep 23, 5:21 AM EDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 521 AM EDT TUE SEP 23 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-241000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 521 AM EDT TUE SEP 23 2008 /421 AM CDT TUE SEP 23 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY OVER THE EXTREME SOUTHEAST FLORIDA BIG BEND. WINDS OVER THE GULF COASTAL WATERS WILL BE IN THE 15 TO 20 KNOT RANGE TODAY AND INCREASE TO 20 KNOTS LATER TONIGHT. MARINERS SHOULD EXERCISE CAUTION IF OPERATING SMALL CRAFT TODAY. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A DRIER AIRMASS WILL MOVE OVER THE AREA TODAY WITH MODERATE NORTHEASTERLY WINDS PREVAILING INTO THE WEEKEND. THE MAIN WEATHER HAZARD WILL CONTINUE TO BE ELEVATED WINDS AND SEAS OVER THE GULF COASTAL WATERS. A PERIOD OF ADVISORY CONDITIONS IS POSSIBLE THROUGH THURSDAY. WINDS SHOULD SUBSIDE A BIT TOWARDS THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 12-WATSON
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 3:40 AM EDT | Fire Weather Watch | TAE | Calhoun, Gadsden, Holmes, Jackson, Leon, Walton and 1 more | 11 hr |
| Sep 23, 11:34 AM EDT | Red Flag Warning | TAE | Bay, Calhoun, Gadsden, Holmes, Jackson, Jefferson and 6 more | 6 hr |
| Sep 23, 2:14 PM EDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 30 hr |
Nearby
Small Craft Advisories in Florida, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.